J. Aust. Math. Soc.
78 (2005), 211-220
|
Random fixed point theorems for contractive type multifunctions
|
Ghulam Mustafa
Department of Mathematics
University of Science and Technology of China
Hefei Anhui 230026
P.R. China
and
Islamia University Bahawal pur Pakistan
mustafa_rakib@yahoo.com
|
|
|
Abstract
|
Some new random coincidence point and random
fixed point theorems for multivalued mappings in
separable complete metric spaces are proved. The
results presented in this paper are the
stochastic versions of corresponding results of
Chang and Peng and extend the result of the
author.
|
Download the article in PDF format (size 82 Kb)
|
|
Australian Mathematical Publishing Association Inc.
|
©
Australian MS
|
|